Academic Journals Database
Disseminating quality controlled scientific knowledge

Uniform Distribution Theory

ISSN: 1336--913X
Publisher: Mathematical Institute of the Slovak Academy of Sciences


ADD TO MY LIST
 
Discrete Energy Asymptotics on a Riemannian circle PDF available

Author(s): Johann S. Brauchart | Douglas P. Hardin | Edward B. Saff
Volume: 7
Issue: 2
Year: 2012
Geometric Palindromic Closure PDF available

Author(s): Eric Domenjoud | Laurent Vuillon
Volume: 7
Issue: 2
Year: 2012
A dichotomy between uniform distributions of the Stern-Brocot and the Farey sequence PDF available

Author(s): Marc Kesseböhmer | Bernd O. Stratmann
Volume: 7
Issue: 2
Year: 2012
Normal numbers created from primes and polynomials PDF available

Author(s): Jean-Marie De Koninck | Imre Kátai
Volume: 7
Issue: 2
Year: 2012
On the number of digit changes in base-$b$ expansions of algebraic numbers PDF available

Author(s): Hajime Kaneko
Volume: 7
Issue: 2
Year: 2012
On uniform distribution in probability for sequences of products of independent random elements in a compact metric group PDF available

Author(s): Sergey M. Dobrovolsky | Maria S. Dobrovolskaya
Volume: 7
Issue: 2
Year: 2012
On the correlation of subsequences PDF available

Author(s): Katalin Gyarmati
Volume: 7
Issue: 2
Year: 2012
Averaging along Uniform Random Integers PDF available

Author(s): Élise Janvresse | Thierry de la Rue
Volume: 7
Issue: 2
Year: 2012
J.J. Sylvester's two convex sets theorem and G.-L. Lesage's theory of gravity PDF available

Author(s): Marie-Line Chabanol | Michel Mendès France | Jean-Jacques Ruch
Volume: 7
Issue: 1
Year: 2012
The dynamical point of view of low-discrepancy sequences PDF available

Author(s): Peter J. Grabner | Peter Hellekalek | Pierre Liardet
Volume: 7
Issue: 1
Year: 2012
A footnote to the least non zero digit of $n !$ in base 12 PDF available

Author(s): Jean-Marc Deshouillers
Volume: 7
Issue: 1
Year: 2012
Sommes d’exponentielles associées aux fonctions digitales restreintes PDF available

Author(s): Christian Mauduit | Zaid Shawket
Volume: 7
Issue: 1
Year: 2012
Substitutive Arnoux-Rauzy sequences have pure discrete spectrum PDF available

Author(s): Valerie Berthé | Timo Jolivet | Anne Siegel
Volume: 7
Issue: 1
Year: 2012
Discrete logarithms and their equidistribution PDF available

Author(s): D. Jason Gibson
Volume: 7
Issue: 1
Year: 2012
Symmetries in Rauzy fractals PDF available

Author(s): Victor F. Sirvent
Volume: 7
Issue: 1
Year: 2012
HD$0$L $omega$-equivalence and periodicity problems in the primitive case PDF available

Author(s): Fabien Durand
Volume: 7
Issue: 1
Year: 2012
Gérard Rauzy (1938 -- 2010) PDF available

Author(s): Pierre Liardet
Volume: 7
Issue: 1
Year: 2012
On the discrepancy of some generalized Kakutani’s sequences of partitions PDF available

Author(s): Michael Drmota | Maria Infusino
Volume: 7
Issue: 1
Year: 2012
On the symmetry of finite pseudorandom binary sequences PDF available

Author(s): Balázs Sziklai
Volume: 6
Issue: 2
Year: 2011
On lower bounded orbits of the times-$q$ map PDF available

Author(s): Jonas Lindstrøm Jensen
Volume: 6
Issue: 2
Year: 2011
Announcement PDF available

Volume: 6
Issue: 2
Year: 2011
Some applications of W. Rudin's inequality to problems of combinatorial number theory PDF available

Author(s): Ilya D. Shkredov
Volume: 6
Issue: 2
Year: 2011
A note on implicitly defined sets in uniform distribution theory PDF available

Author(s): Stefan Steinerberger
Volume: 6
Issue: 2
Year: 2011
On modifying normal numbers PDF available

Author(s): Christoph Aistleitner
Volume: 6
Issue: 2
Year: 2011
An explicit construction of finite-row digital $(0,s)$-sequences PDF available

Author(s): Roswitha Hofer | Gottlieb Pirsic
Volume: 6
Issue: 2
Year: 2011
Value distribution of cyclotomic polynomial coefficients PDF available

Author(s): Gallot Yves | Pieter Moree | Huib Hommerson
Volume: 6
Issue: 2
Year: 2011
The $b$-adic diaphony of digital $(\mathbf T, s)$-sequences PDF available

Author(s): Julia Greslehner
Volume: 6
Issue: 2
Year: 2011
$L_2$ discrepancy of linearly digit scrambled Zaremba point sets PDF available

Author(s): Henri Faure | Friedrich Pillichshammer | Gottlieb Pirsic
Volume: 6
Issue: 2
Year: 2011
A Lower Bound for the Diaphony of Generalised van der Corput Sequences in Arbitrary Base $b$ PDF available

Author(s): Florian Pausinger | Wolfgang Ch. Schmid
Volume: 6
Issue: 2
Year: 2011
Some metrical results on the approximation by continued fractions PDF available

Author(s): Hendrik Jager
Volume: 6
Issue: 2
Year: 2011
On sequences involving primes PDF available

Author(s): Yukio Ohkubo
Volume: 6
Issue: 2
Year: 2011
Optimal discrete Riesz energy and discrepancy PDF available

Author(s): Johann S. Brauchart
Volume: 6
Issue: 2
Year: 2011
Gaps and the exponent of convergence of an integer sequence PDF available

Author(s): Georges Grekos | Martin Sleziak | Jana Tomanová
Volume: 6
Issue: 2
Year: 2011
Equidistribution in the $d$-dimensional $a$-adic solenoids PDF available

Author(s): Roman Urban
Volume: 6
Issue: 1
Year: 2011
On two-dimensional sequences composed by one-dimensional uniformly distributed sequences PDF available

Author(s): Jana Fialová | Oto Strauch
Volume: 6
Issue: 1
Year: 2011
Constructions of uniformly distributed sequences using the $ \mathbf{b}$-adic method PDF available

Author(s): Peter Hellekalek | Harald Niederreiter
Volume: 6
Issue: 1
Year: 2011
On Roth's orthogonal function method in discrepancy theory PDF available

Author(s): Dmitriy Bilyk
Volume: 6
Issue: 1
Year: 2011
On the Distribution of the Subset Sum Pseudorandom Number Generator on Elliptic Curves PDF available

Author(s): Simon R. Blackburn | Alina Ostafe | Igor E. Shparlinski
Volume: 6
Issue: 1
Year: 2011
On moving averages and continued fractions PDF available

Author(s): Hailiza Kamarul Haili | Radhakrishnan Nair
Volume: 6
Issue: 1
Year: 2011
A note on the extreme discrepancy of the Hammersley net in base 2 PDF available

Author(s): Peter Kritzer
Volume: 6
Issue: 1
Year: 2011
Discrepancy between QMC and RQMC, II PDF available

Author(s): Shu Tezuka
Volume: 6
Issue: 1
Year: 2011
Discrepancy bounds for hybrid sequences involving digital explicit inversive pseudorandom numbers PDF available

Author(s): Harald Niederreiter | Arne Winterhof
Volume: 6
Issue: 1
Year: 2011
Approximations to two real numbers PDF available

Author(s): Igor D. Kan | Nikolay G. Moshchevitin
Volume: 5
Issue: 2
Year: 2010
The $b$-adic diaphony of digital sequences PDF available

Author(s): Julia Greslehner
Volume: 5
Issue: 2
Year: 2010
Measures of pseudorandomness of binary lattices, III ( $Q_k$, correlation, normality, minimal values) PDF available

Author(s): Katalin Gyarmati | Christian Mauduit | András Sárközy
Volume: 5
Issue: 2
Year: 2010
Approximation results for $\alpha$-Rosen fractions PDF available

Author(s): Cor Kraaikamp | Ionica Smeets
Volume: 5
Issue: 2
Year: 2010
The discrepancy of a needle on a checkerboard, II PDF available

Author(s): Alex Iosevich | Mihail N. Kolountzakis
Volume: 5
Issue: 2
Year: 2010
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil